# SDR CA100629001

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 15,984 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503215
- Condition: Cracked
- Location: Propeller
- Part time: 1,006 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PROPELLER SPINNER BULKHEAD FOUND CRACKED IN MULTIPLE PLACES AROUND BOLT HOLES. FOUND ON ROUTINE INSP. THIS IS BECOMING A COMMON PROBLEM.
